# SDR DALA2022110807206

- Difficulty date: November 7, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 54,154 hours, 37,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND BOTH AFT OVERWING EMERGENCY EXIT SIGNS WITH MULTIPLE LAMPS OUT. MAINTENANCE RELAMPED BOTH OF THE OVER WING EMERGENCY EXIT LOWER SIGNS PER B717 AMM 33- 51. OPERATIONAL TEST OK. (LP #9705710)
